Alert archive / Kentucky / Special Weather Statements in 2022
Special Weather Statement, NWS Jackson, KY
NWS Jackson, KY issued this special weather statement at Oct 12, 2022, 4:21 PM EDT for Johnson County, Kentucky. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 12, 2022, 4:21 PM EDT (20:21 UTC)
- Expired
- Oct 12, 2022, 4:30 PM EDT
- In force
- 9 min
- Issued by
- NWS Jackson, KY
- Hail
- 0.50 in
- Wind
- 40
County Johnson County, KY
The radar
The Jackson,KY radar (KJKL), 70 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1126 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
663
WWUS83 KJKL 122021
SPSJKL
Special Weather Statement
National Weather Service JACKSON KY
421 PM EDT Wed Oct 12 2022
KYZ107-119-122030-
Martin KY-Johnson KY-
421 PM EDT Wed Oct 12 2022
...A strong thunderstorm will impact portions of northwestern Martin
and central Johnson Counties through 430 PM EDT...
At 421 PM EDT, Doppler radar was tracking a strong thunderstorm over
Galen, or near Paintsville, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
River, Offutt, Williamsport and Boons Camp around 425 PM EDT.
Chestnut, Whitehouse and Wells Chapel around 430 PM EDT.
THIS INCLUDES U.S. Highway 23 in Johnson County between mile markers
4 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3778 8283 3794 8294 3798 8287 3789 8268
3788 8261 3789 8260 3792 8260 3793 8258
3795 8258 3796 8253 3794 8249 3794 8250
3792 8247 3791 8246 3790 8247
TIME...MOT...LOC 2021Z 241DEG 28KT 3790 8281
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
$$
VORSTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Oct 12, 4:06 PM EDT, 15 minutes earlier.
Area forecast discussion, Oct 12, 4:06 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 406 PM EDT Wed Oct 12 2022 .SHORT TERM...(This evening through Thursday night) Issued at 309 PM EDT WED OCT 12 2022 Present surface analysis has a decent cold front draped from the Upper Midwest all the way down to the South. The associated surface low is slowly trekking north of the Great Lakes. As the surface low continues to eject northeastward, the cold front will trek eastward with it. Current radar has showers and thunderstorms developing ahead of the front along the JKL/LMK CWA border. Those storms will continue to move to the northeast through the afternoon. The actual cold front will hold off until this evening before moving through the region and quickly exiting tomorrow morning. Synoptically, a large longwave trough digging out of the southern Canada will bring the aforementioned system to the region for this afternoon. Strong southwesterly flow ahead of the front will keep the region mild today. As the trough continues to dig, the forecast area will be situated at the base of the trough with centrifugal force enhancing the flow. This has been reflected at the surface as surface winds have increased and gusts are increasing to 25 to 30 mph. Models have come back into better alignment in recent model runs, as the frontal passage is progged to be later tonight around midnight. This late frontal passage is still looking like it could limit severe potential; however, there is a small window where supercells and severe clusters will be possible. In recent mesoanalysis and collaboration with the SPC, there's modest effective shear around 30 to 40 knots, ideal curving within the hodograph and modest CAPE values for October. All which have been reflected by the SPC's Day 1 Marginal Risk with 2 percent categorical tornado and 5 percent categorical wind threats. This morning's cloud cover and isolated sprinkles could also limit the amount of severe weather for this afternoon. Nonetheless, the best severe potential does exist along and east the I-75 corridor. Once the front exits, shower activity will come to an end quickly from west to east. Cold air advection behind the front will keep the area cool for Thursday with even colder temperatures Thursday into Friday morning ushering a pattern change even more reminiscent of fall. .LONG TERM...(Friday through Wednesday) Issued at 406 PM EDT WED OCT 12 2022 Key Points: * Frost in sheltered valleys early Friday morning. * Breezy and dry conditions lead to heightened risk for wildfires on Friday. * Another cold front brings shower chances for the weekend. * Unseasonably cold air follows a secondary cold front by the middle of next week. The 12/12z model suite shows an anomalously deep ~525 dam closed low spinning over International Falls, MN at the start of the period Friday morning. This low evolves through the period but will remain the primary driver of our weather through Wednesday. The models are generally in good agreement with the synoptic scale pattern but differ notably with respect to feature intensity and timing, even at the start of the period. The upper low will pivot toward the James Bay/Ottawa Valley on Friday and Saturday and fill slightly while pulling a robust shortwave trough across the Great Lakes and Ohio Valley. This shortwave will support our next cold front dropping south of the Ohio River Saturday night and Sunday. Ahead of the front, look for a strengthening southwesterly return flow to develop between the low to our north and high pressure over the Southeast US. Model consensus agrees that this return flow will initially be of very dry, continental origins, leading to high confidence that relative humidity values will fall to near or below critical thresholds (less than 25 percent) on Friday. With time though, more of a southerly component should lead to better moisture recovery on Saturday. Model guidance varies on the strength of the return flow: the GFS20 is stronger (850 mb flow of 25-35 knots between 18-00z Friday) while the ECMWF, Canadian and NAM12 are quite a bit weaker (15-25 knots between 18-00z Friday). The strength of these low-level winds will be a determining factor for the surface winds speeds. The overall pattern is not quite a classic fire weather setup for getting strong winds; it appears to be some sort of a post-frontal/pre-frontal hybrid pattern and the pressure gradient is somewhat weak. Given the current guidance, a majority of which favors the slower flow aloft, anticipate that the winds, though gusty at times, will likely remain a little below critical fire weather levels. With that said, condition will still be favorable for wildfire spread. Temperatures are expected to range from the mid 60s to around 70. Model agreement doesn't improve much for Saturday and Sunday. The GFS, with its stronger low-level winds, is quicker to channel moisture onto the Texas Gulf Coast and then northeastward across the Ohio Valley, leading to a decent threat for rainfall by Saturday morning ahead of the next cold front. The NAM12 is the slowest to bring in the moister air, showing little in the way rainfall before sunset. The ECWMF and Canadian solutions feature a compromise between the NAM and GFS. Though timing is still somewhat uncertain, there should be a period of showers or light rain accompanying the frontal passage on Saturday night or Sunday. The generally slower arrival of the thicker clouds and rain is more probable and that should give us enough time to see temperatures warming well into the 70s on Saturday. Sunday's highs should be about 10 degrees cooler. As that front departs, a vigorous piece of energy breaks off from a 504 dam low over the High Arctic and transforms the formerly filling low into a "bowling ball" low sinking to over the Eastern Great Lakes/Ottawa Valley for the early/mid portions of next week. This would send a secondary cold front across the Ohio Valley on Monday. Following this front, 850 mb mean temperatures in ECMWF ENS, GEFS, GEPS all drop well below 0C by 12z Tuesday. This will set the stage for the coldest temperatures we have seen since at least April 1st. High temperatures will likely remain in the 40s for most locations on Tuesday. Probabilities for sub-freezing lows on Tuesday night range from 60% over the warmest thermal belt ridges to near 100% in many valley locations - likely a growing season ending freeze. If the colder model solutions verify, we could also see Great Lake enhanced upslope precipitation over the Central Appalachians (particularly over neighboring West Virginia). && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) ISSUED AT 131 PM EDT WED OCT 12 2022 VFR conditions will continue across the forecast area through the afternoon. Surface winds have and will continue to increase from the southwest this afternoon. Sustained winds of 10 to 15 knots with gusts 20 to 25 knots can be expected. Guidance keeps wanting to put LLWS mainly across KSYM, KLOZ, KSME and KJKL but with increased surface winds, that negated the need to put LLWS in the TAF at those terminals. Increasing and lowering CIGS will occur through the afternoon as a cold front dives toward the CWA. As this front inches close, showers and thunderstorms will increase after 23Z from west to east. Confidence on the location for storms is low; therefore, opted for VCTS through 10Z/Thursday. As showers increase, MVFR/IFR visibilities will be possible through frontal passage around 12Z/Thursday. Once the front exits the region, increasing CIGS and westerly winds will occur and remain through the rest of the TAF period. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...VORST LONG TERM...GEERTSON AVIATION...VORST
Hazardous weather outlook, Oct 12, 4:06 AM EDT, 12 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 406 AM EDT Wed Oct 12 2022 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-131000- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 406 AM EDT Wed Oct 12 2022 This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Today and tonight. Thunderstorms are possible at times early this afternoon through early Thursday morning, some of which may contain locally strong wind gusts and small hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Patchy frost is possible in the coldest valley locations late Thursday night into Friday morning, and again late Friday night into Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any instances of hail or wind damage through this evening. BB/GEOGERIAN
In the hours before
Special weather statement, Oct 12, 3:03 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service JACKSON KY
303 PM EDT Wed Oct 12 2022
KYZ044-051-121930-
Bath KY-Fleming KY-
303 PM EDT Wed Oct 12 2022
...A strong thunderstorm will impact portions of north central Bath
and Fleming Counties through 330 PM EDT...
At 302 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pecks Ridge, or near Flemingsburg, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Poplar Plains around 310 PM EDT.
Mount Carmel, Wallingford and Goddard around 315 PM EDT.
Foxport around 320 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3849 8359 3843 8358 3839 8346 3824 8386
3827 8388 3830 8385 3834 8384 3834 8386
3836 8388 3835 8390 3837 8390 3836 8392
3841 8394 3846 8386 3852 8364
TIME...MOT...LOC 1902Z 240DEG 49KT 3836 8384
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
VORSTSpecial weather statement, Oct 12, 3:03 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service JACKSON KY
303 PM EDT Wed Oct 12 2022
KYZ106-108-109-111-112-121945-
Lee KY-Breathitt KY-Magoffin KY-Morgan KY-Wolfe KY-
303 PM EDT Wed Oct 12 2022
...A strong thunderstorm will impact portions of south central
Morgan, northwestern Breathitt, western Magoffin, east central Lee
and southeastern Wolfe Counties through 345 PM EDT...
At 302 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fillmore, or 8 miles east of Beattyville, moving northeast at 30 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Lawson around 310 PM EDT.
Bethany, Hollonville, Lane, Pence and Vancleve around 315 PM EDT.
Paxton, Wilhurst and Landsaw around 320 PM EDT.
Other locations in the path of this storm include Simpson, Lexie,
Malaga, Moct, Upper Gilmore, Gilmore, Rosefork, Shockey, Lower
Gilmore, Lee City, Adele, Belknap, Helechawa, Burkhart, Sellars,
Cannel City, Burg, Netty, Wheel Rim, Payton, Cutuno and Lizzielane.
THIS INCLUDES Bert T. Combs Mountain Parkway between mile markers 51
and 65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3755 8357 3760 8363 3783 8332 3772 8320
TIME...MOT...LOC 1902Z 233DEG 26KT 3760 8356
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
JPSpecial weather statement, Oct 12, 3:05 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service JACKSON KY
305 PM EDT Wed Oct 12 2022
KYZ044-050>052-121945-
Rowan KY-Montgomery KY-Bath KY-Fleming KY-
305 PM EDT Wed Oct 12 2022
...A strong thunderstorm will impact portions of southeastern
Montgomery, central Bath, south central Fleming and west central
Rowan Counties through 345 PM EDT...
At 304 PM EDT, Doppler radar was tracking a strong thunderstorm over
Camargo, or 7 miles southeast of Mount Sterling, moving northeast at
35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Walkers Crossing, Hope, Howards Mill and Clay Lick around 310 PM
EDT.
Peeled Oak and Stepstone around 315 PM EDT.
Preston, Crooks, Bourbon Furnace and Kendall Springs around 320 PM
EDT.
Other locations in the path of this storm include Owingsville,
Olympia, Olympia Springs, Craigs, Marshall, Salt Lick, Polksville,
Peasticks, Slate Valley, Young Springs, Odessa, Moore's Ferry,
Midland, Farmers, Wyoming, Oakley, Ramey, Freestone, Bluestone,
Grange City, Hillsboro, Morehead, Sharkey, Ringos Mills and Brandy.
THIS INCLUDES Interstate 64 in eastern Kentucky between mile markers
114 and 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3816 8343 3801 8370 3800 8372 3801 8374
3800 8375 3800 8376 3797 8377 3791 8388
3798 8398 3832 8368
TIME...MOT...LOC 1904Z 225DEG 32KT 3799 8386
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPSpecial weather statement, Oct 12, 3:32 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service JACKSON KY
332 PM EDT Wed Oct 12 2022
KYZ106>109-112-122000-
Breathitt KY-Johnson KY-Magoffin KY-Morgan KY-Wolfe KY-
332 PM EDT Wed Oct 12 2022
...A strong thunderstorm will impact portions of southeastern Morgan,
southwestern Johnson, north central Breathitt, northern Magoffin and
east central Wolfe Counties through 400 PM EDT...
At 332 PM EDT, Doppler radar was tracking a strong thunderstorm over
Burg, or 11 miles west of Salyersville, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Netty, Cannel City, Seiltz, Puncheon, Eugene, Cornelia and Panama
around 335 PM EDT.
Lewis, Lykins, Bethanna, Hager, Epson, Holliday, Caney, Stella,
Ova and Stacy Fork around 340 PM EDT.
Wonnie, Patton, Harper, Elsie, Kernie, Williams, Gifford, Gullett,
White Oak and Gordon Ford around 345 PM EDT.
Salyersville, Mason, Bloomington, Cisco, Licksburg, Matthew,
Florress, Cottle and Lakesville around 350 PM EDT.
Other locations in the path of this storm include Plutarch, Coon,
Tella, Orient, Haleburg, Logville, Perlie, Cyrus, Stringtown,
Mashfork, Lacey, Quod, Grayfox, Ever, Minefork, Flat Fork, Win,
Wheelersburg, Leatha and Hargis.
THIS INCLUDES Bert T. Combs Mountain Parkway between mile markers 52
and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3760 8331 3776 8345 3798 8308 3778 8289
TIME...MOT...LOC 1932Z 238DEG 30KT 3774 8328
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
VORSTSpecial weather statement, Oct 12, 3:43 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service JACKSON KY
343 PM EDT Wed Oct 12 2022
KYZ083-122015-
Wayne KY-
343 PM EDT Wed Oct 12 2022
...A strong thunderstorm will impact portions of northwestern Wayne
County through 415 PM EDT...
At 342 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Albany, or 15 miles north of Byrdstown, moving
northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Cabell around 400 PM EDT.
Other locations in the path of this storm include Parnell, Monticello
and Steubenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3687 8505 3692 8496 3696 8494 3696 8492
3695 8490 3699 8485 3688 8475 3676 8501
3681 8503 3683 8506 3685 8506
TIME...MOT...LOC 1942Z 238DEG 30KT 3680 8520
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
VORSTSpecial weather statement, Oct 12, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service JACKSON KY
421 PM EDT Wed Oct 12 2022
KYZ107-119-122030-
Martin KY-Johnson KY-
421 PM EDT Wed Oct 12 2022
...A strong thunderstorm will impact portions of northwestern Martin
and central Johnson Counties through 430 PM EDT...
At 421 PM EDT, Doppler radar was tracking a strong thunderstorm over
Galen, or near Paintsville, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
River, Offutt, Williamsport and Boons Camp around 425 PM EDT.
Chestnut, Whitehouse and Wells Chapel around 430 PM EDT.
THIS INCLUDES U.S. Highway 23 in Johnson County between mile markers
4 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3778 8283 3794 8294 3798 8287 3789 8268
3788 8261 3789 8260 3792 8260 3793 8258
3795 8258 3796 8253 3794 8249 3794 8250
3792 8247 3791 8246 3790 8247
TIME...MOT...LOC 2021Z 241DEG 28KT 3790 8281
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
VORSTThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 3:03 PM EDT | Special Weather Statement | JKL | Fleming | 27 min |
| Oct 12, 3:03 PM EDT | Special Weather Statement | JKL | Wolfe | 42 min |
| Oct 12, 3:05 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 40 min |
| Oct 12, 3:32 PM EDT | Special Weather Statement | JKL | Magoffin | 28 min |
| Oct 12, 3:38 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Johnson, Magoffin, Morgan, Wolfe | 37 min |
| Oct 12, 3:43 PM EDT | Special Weather Statement | JKL | Wayne | 32 min |
| Oct 12, 3:50 PM EDT | Severe Thunderstorm Warning | JKL | Wayne | 25 min |
| Oct 12, 4:06 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Magoffin, Martin, Morgan | 24 min |
| Oct 12, 4:09 PM EDT | Severe Thunderstorm Warning | JKL | Wayne | 36 min |
| Oct 12, 4:26 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Wayne | 22 min |
| Oct 12, 5:00 PM EDT | Special Weather Statement | JKL | Fleming | 30 min |
| Oct 12, 5:39 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 36 min |
| Oct 12, 6:15 PM EDT | Special Weather Statement | JKL | Bath, Rowan | 45 min |
| Oct 12, 6:21 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Rowan | 24 min |
| Oct 12, 6:43 PM EDT | Severe Thunderstorm Warning | JKL | Fleming, Rowan | 32 min |
| Oct 12, 7:11 PM EDT | Special Weather Statement | JKL | Pulaski | 49 min |
| Oct 12, 7:26 PM EDT | Special Weather Statement | JKL | Wayne | 34 min |
| Oct 12, 7:59 PM EDT | Special Weather Statement | JKL | Laurel, McCreary, Pulaski | 46 min |
Nearby
Special Weather Statements in Kentucky, 2022Every special weather statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.